# SDR WX0A2022031174027

- Difficulty date: February 23, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 47,551 hours, 28,062 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0125: 35199-7  CORROSION FOUND AROUD FASTENERS OF PAX DOOR L/H, AT AFT AND FWD LOWER CORNER UNDER GIRT BAR FITTING / AT L1 DOOR CUTOUT, LOWER SILL BEAM UPPER SURFACE UNDER GIRT BAR FITTING FWD, HOLE AFT INBD AND GIRT BAR FITTING AFT, HOLE AFT OUTBD. REPAIRED AS PER SRM  53-11-14-283-005. MINIMUM REMAINING THICKNESS (0.180'' FOR FWD FITTING AND 0.157'' FOR AFT FITTING DIA. 0.875''.) REPAIR CATEGORY B.  SEE 53-11-14-205-001 FOR INTERVAL INSPECTION. INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT: 60000 FC/ FH NOT REVELANT, INTERVAL TBD, METHOD TBD. SEE AWS FOR REPAIR STEPS AND NDT REPORT. PN: D5311253400000   PO: 1760398    PN:NAS6604-90  PO:  1730343  PN: NSA5472-4K7  PO: 1559752"
